Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Treated with chemotherapy for non Hodgkins lymphoma. Severe cramping in the leg, shoulder and headache. Concerned about enlarged spleen

My wife had Non Hodgkins lymphoma 2 years ago and was treated with chemotherapy. She is now getting symptoms of severe cramping in the left lower leg , pains in the shoulder and is regularly woken up in the morning with headaches, and cramp. She has had a headache for 2 months now. We are concerned that the spleen has again enlarged (22cm last time) and that the lymphoma has come back again and/or spread. Our Dr just seems to sit and look, and suggested panadol, we are getting nowhere. Waht questions should we be asking our Dr. We are even going to try a new Dr .
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Oncologist 's  Response
Dear Metcalfe,
since your wife is already a case of treated non hodgkins lymphoma. the symptoms you are stating may not necessarily be related to the disease. . The emnlargement of spleen has many other causes and can be ruled out by simple ultrasonography.Headache, shoulderache, leg cramps have many other causes like hypertension, anaemia, nutritional deficiency essential nutrients and minerals like magnessium, calcium, Vit B1, B12and so on. Another imp. factor may be stress related. These all need to be ruled out and patient reassured and Iam sure these symptoms will wane off. with good nutrtious diet and reaaurance.
There is a chance of recurrence of the disease for which you have to be under supervision of your physician. Since it is not known what stage of non hodgkins lymphoma your wife had and what was the histological type of NHL, prognosis cannot be predicted.
I am sure your wife will be well and there is no cause of panic.
Dr. J. Ticku
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor